MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM; QUANTUM VENTILATION MODULE

SPECTRUM MEDICAL LTD QUANTUM; QUANTUM VENTILATION MODULE
Model Number QVM2-N-HM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation opened to determine the cause of the incident.Conculsions to follow in follow-up report.
 
Event or Problem Description
Customer contacted to say they have experienced an unusual event during case.The customer stated that they went onto bypass, arterial sat alarming at 90% and the qvm2 po2 reading 55, they cleaned the probe and checked gas on external analyser which displayed 9.They then turned sweep up 8-10lpm and mentioned pco2 = 6 and po2 = 40+.They have ran majority of the case with high sweep valves and noticed fluctuations pco2 and po2.They have increased the sweep to 15lpm and then reported that the black cap on the co2 port was blown off the qvm and they were able to feel air exiting it.They have mentioned pco2 and po2 was inaccurate.They have also expressed that the wag flow was incorrect, at 15lpm sweep wag flow was 10.4lpm.There was no patient harm and no reported delay to surgery.
 
Event or Problem Description
Customer contacted to say they have experienced an unusual event during case.The customer stated that they went onto bypass, arterial sat alarming at 90% and the qvm2 po2 reading 55, they cleaned the probe, and checked gas on external analyser which displayed 9.They then turned sweep up 8-10lpm and mentioned pco2 = 6 and po2 = 40+.They have ran majority of the case with high sweep valves, and noticed fluctuations pco2 and po2.They have increased the sweep to 15lpm and then reported that the black cap on the co2 port was blown off the qvm and they were able to feel air exiting it.They have mentioned pco2 and po2 was inaccurate.They have also expressed that the wag flow was incorrect, at 15lpm sweep wag flow was 10.4lpm.There was no patient harm and no reported delay to surgery.
 
Additional Manufacturer Narrative
Investigation into this issue was conuducted by log and csv analysis.Log analysis shows no errors related to the qvm.No software or hardware issue.Csv analysis shows clear sign of condensation in the oxygenator.Appropriate sao2 and svo2 values, therefore, the oxygenator was oxygenating.Increase in sweep did not change pco2.This indicates that the oxy fibres were saturated, affecting co2 removal.The qvm worked as expected.The customer was asked to perform a gas calibration and testing the qvm at different sweep and fio2 values.They confirmed gas calibration was successful and no alarms or alerts occurred during the subsequent tests.

Brand Name
QUANTUM
Common Device Name
QUANTUM VENTILATION MODULE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24188319
Report Number3006073153-2026-00011
Device Sequence Number7894164
Product Code DTX
UDI-Device Identifier05060434422064
UDI-Public05060434422064
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-N-HM
Device Catalogue Number51-000081-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown